• Users Online: 333
  • Print this page
  • Email this page
CASE REPORT
Year : 2022  |  Volume : 13  |  Issue : 1  |  Page : 47-50

Unforeseen gastrointestinal events following antituberculous therapy


Department of Gastroenterology, Medical Trust Hospital, Kochi, Kerala, India

Correspondence Address:
Dr. Sandheep Janardhanan
Department of Gastroenterology, Medical Trust Hospital, Kochi - 682 016, Kerala
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/atp.atp_13_21

Rights and Permissions

Eosinophilic enteritis is a rare entity affecting human gastrointestinal tract. The exact etiology is unknown, and some drugs are implicated in causing this condition. We report a case of drug-induced eosinophilic enteritis, caused by antituberculous therapy (ATT). The cessation of ATT-induced clinical remission and symptoms were reproduced on drug re-challenge, which corroborated our diagnosis.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed64    
    Printed0    
    Emailed0    
    PDF Downloaded6    
    Comments [Add]    

Recommend this journal